MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CPS TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SZ 10,11,11+,12,13; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. CPS TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SZ 10,11,11+,12,13; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned product found it exhibits signs of repeated use nicked and gouged ( worn).Rail is cracked/fractured.Review of the device history record identified no deviations or anomalies during manufacturing.Reported event is not related to a combination of products; therefore a compatibility review is not applicable.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Reported event did not occur in an operating room or as part of a medical procedure.As the device has been returned fractured, this complaint has been confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported from the worn instrument return form that a knee instrument was returned and reported fractured.No patient involvement.

Brand Name
CPS TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SZ 10,11,11+,12,13
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16819281
Report Number0001822565-2023-01132
Device Sequence Number17923267
Product Code JWH
UDI-Device Identifier00889024560505
UDI-Public(01)00889024560505(10)64493545
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42589101020
Device Lot Number64493545
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose